# SDR DALA2020012310535

- Difficulty date: January 19, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 88,066 hours, 39,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE ARMED COND INDICATOR, KNUCKLE KNOCKER NOT FULLY VISIBLE WHEN ARMED.  ADJUSTED THE DOOR LINER.
